# SDR DL777091960

- Difficulty date: December 10, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 44,249 hours, 5,963 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 38,647 hours, 5,456 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: PCU5000MK5
- Condition: Unserviceable
- Location: Nr2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENG EEC MODE RT ENGINE CONTROL STATUS AND CAUTION MSG REPLACED RT ENG POWER CONTROL UNIT IAW AMM.  MFG PN PCU500MK5. MSG CLEARED.  RAN ENG AT IDLE.  CHECKS GOOD.  ETOPS CATEGORY 'E': PROBLEMS WITH SYS CRITICAL TO ETOPS
